# SDR VNAA20240726006

- Difficulty date: June 20, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Mount
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE, MOUNTING BTW FS 319.70 AND FS 349.00 AT SERVICE DOOR SURROUND STRUCTURE.   CORROSION ON ANGLE, MOUNTING BTW FS 319.70 AND FS 349.00 AT SERVICE DOOR SURROUND STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-20-001-001-A01
